# SDR COMA0460467

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 26,351 hours, 25,181 cycles
- Engine: Ge CF343A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5530 GEAR DISAGREE WARNING.  NLG DID NOT RETRACT.  FOUND NLG TORQUE LINKS DISCONNECTED. CONNECTED TORQUE LINKS, NO DEFECTS NOTES.
